MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR STRYKER 165MM; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR STRYKER 165MM; ACCESSORIES, ARTHROSCOPIC
Catalog Number CAT02438
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of flowport 165 broke off inside hip joint.We had to do a mini open to get it out.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broke off.Probable root cause: application, excessive force, and poor visualization through arthroscope.The reported failure mode will be monitored for future reoccurrence.The manufacture date is not known.
 
Event or Problem Description

Brand Name
FLOWPORT II CANNULA WITH OBTURATOR STRYKER 165MM
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20694915
Report Number0002936485-2024-00797
Device Sequence Number12401113
Product Code NBH
UDI-Device Identifier07613252633181
UDI-Public07613252633181
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02438
Device Lot Number011343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale